MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC BATTERY 14.8V, 6.3 AH LI-ION BATTERY; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC BATTERY 14.8V, 6.3 AH LI-ION BATTERY; DEFIBRILLATOR
Model Number M3538A
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the battery fails to charge.There was no patient involvement.
 
Additional Manufacturer Narrative
Complaint evaluation: the customer requested that a philips field service engineer (fse) be dispatched to the customer site.The reported issue was confirmed and traced to a faulty battery.The customer is sending battery back to philips for analysis.Customer resolution and conclusion: upon conclusion of the evaluation, it was determined that this was a malfunction of the battery.The battery will be replaced under the warranty.No further evaluation is required at this time.

Brand Name
BATTERY 14.8V, 6.3 AH LI-ION BATTERY
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
dana tackett
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key12569038
Report Number3030677-2021-14658
Device Sequence Number14460974
Product Code MKJ
UDI-Device Identifier00884838002791
UDI-Public00884838002791
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3538A
Device Catalogue NumberM3538A
Device Lot Number20043-0104-P
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown